# SDR DALA1216340180

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 91,812 hours, 13,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 145T192910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 955 REAR SPAR BULKHEAD ATTACH "T" FITTING WAS CORRODED AND REPLACED PER B767-300 SRM 51-10-02 REF NR 50649.  REF NR 50640 FOR FS 955 FAILSAFE REPAIR IN SAME LOCATION.
